Booster Shots causing more cases of Lymphadenopathy
Something to be aware of if getting a booster
Your support is very much appreciated. Please consider taking out a paid subscription to support independent investigative journalism.
Lymphadenopathy is when swelling occurs in the lymph nodes and can usually occur due to infection, autoimmune disease or cancer. They are the little lumps you can sometimes feel in your neck, under your arms or near your groin if you are ill. Usually they are harmless and just a sign that your immune system is fighting something off.
These swellings can happen with lots of vaccines but are happening at an increasing rate with the mRNA vaccines. As I said, the lumps are usually harmless but what they can do is cause severe anxiety for people wondering what they are.
Now this has been known about since the rollout of the vaccines began over a year ago. However, what we did not know is what repeated injections would do to the body and how it would react.
The large trials that were initially conducted found that lymphadenopathy was much more likely to happen with the Moderna vaccine. According to this New York times article which was highlighting the same concerns as I am here, 11.6 percent of Moderna patients reported swollen lymph nodes after the first dose and 16 percent after the second dose. However, they say that “those figures reflect only what patients and their doctors noticed, and radiologists say that the real rate is probably higher, and that many more cases are likely to show up on imaging like mammograms, or M.R.I.s or CT scans”.
With the Pfizer vaccine it was much lower, at around 0.3 percent. In the information for UK healthcare professionals, linked to the temporary/emergency use authorisation, lymphadenopathy is reported at 0.4 percent and is said to be uncommon. Uncommon adverse reactions are those which occur in greater than 1 in 1000 people and less than 1 in 100.
As I said above, this was all common knowledge last year. However, if you look at the footnotes to the side effects table, in the document, you find this snippet.
So boosters cause a 13 fold increase in cases of lymphadenopathy! Almost 1 in 20 people having the Pfizer vaccine report these swellings. The side effect should be moved from the ‘Uncommon’ column to the ‘Common’ (>1/100 to <1/10) one.
This shows that this particular side effect from the booster is an accumulative one, by which I mean, the more injections you have, the higher the likelihood is that you will experience it. What happens if you have a fourth injection or more?
Moreover, why are you more likely to have lymphadenopathy? What is causing the body to react like this the more injections you have?
And finally, if there was a 13 fold increase in rates with the Pfizer vaccine, what are the rates with Moderna? The accumulative effects with Moderna causing higher rates of myocarditis have been discussed, so I am sure the 16 percent figure after dose 2 has dramatically increased.
So as not to worry anybody, I must reiterate again that usually these swellings are harmless. However, there are two reasons for my article. Firstly, any lumps, whether benign or not, can cause severe anxiety, especially in cancer patients or recently recovered cancer patients. Anxiety, especially prolonged anxiety (with doctor’s appointments becoming an increasing rarity), can cause negative effects on the body. Even though this issue was apparent last year, it should have been more widely discussed before booster vaccinations.
Furthermore, if people who didn’t necessarily need the vaccine were encouraged to get a booster and then subsequently noticed lumps, this would have placed additional stress on the health service. Every one of these lumps needs examining if they don’t disappear after around 6 weeks, which means limited hospital appointments and scans are taken up. (As I’m typing this, I’m thinking this is another counter-argument to the “you’re selfish for not having the vaccine and taking up hospital beds” argument). Also, the anxiety levels in those 6 weeks will be ramped up, possibly causing other illnesses and further overwhelming the healthcare system.
Secondly, there should have been far more extensive trials undertaken before a mass booster campaign. Why has the rate of lymphadenopathy increased 13 fold with Pfizer? What is the increased rate with Moderna? Why is this happening in the body the more injections you have? What are the effects of this? All questions which should have been answered before a mass rollout. This time, there were no excuses, they had all year to undertake trials.
Most importantly, when having a booster people should be more aware of the fact that these swellings can occur well after the date of the injection and long after other side effects have resolved. Swellings are usually harmless but should be checked with a doctor regardless, especially if they get bigger or last for more than 2 weeks. I would recommend you share this information with anybody you know who has had or is having a booster, so as to reduce their anxiety should a swelling occur. However, also please encourage them to check the lumps with a doctor.
The Naked Emperor’s Newsletter is a reader-supported publication. To receive new posts and support my work, consider becoming a free or paid subscriber.
If it's abnormal, how is it harmless? There's is something untoward happening for sure. What?
Any increase in Hodgkin’s or other types of lymphoma ? This is one to watch. I know of one anecdotal case diagnosed in a previously very healthy young woman in an advanced stage(III)